# SDR DALA2019041542428

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 954-985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB FROM STA=954 TO 985 AT AFT CARGO COMPARTMENT (C2). NRC 00238: CORROSION LEVEL2, LOWER DOOR JAMB FROM STA=954 TO 985 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-15-2R-7.
